Equivalent norms in polynomial spaces and applications.



Downloads per month over past year

Araujo, G. and Jiménez Rodríguez, P. and Muñoz-Fernández, Gustavo A. and Seoane-Sepúlveda, Juan B. (2017) Equivalent norms in polynomial spaces and applications. Journal of Mathematical Analysis and Applications, 445 (2). pp. 1200-1220. ISSN 0022-247X

[thumbnail of Seoane49.pdf] PDF
Restringido a Repository staff only


Official URL: http://www.sciencedirect.com/science/article/pii/S0022247X16002687#


In this paper, equivalence constants between various polynomial norms are calculated. As an application, we also obtain sharp values of the Hardy Littlewood constants for 2-homogeneous polynomials on l(p)(2) spaces, 2 < p <= infinity. We also provide lower estimates for the Hardy-Littlewood constants for polynomials of higher degrees.

Item Type:Article
Uncontrolled Keywords:Norms; Absolutely slimming operators; Bohnenblust-Hille inequality; Hardy-Littlewood inequality
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:40080
Deposited On:17 Nov 2016 09:18
Last Modified:25 Nov 2016 12:33

Origin of downloads

Repository Staff Only: item control page